Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Taking Prozac for depression, sharp pain in the center of chest while crying. Is this serious ?

Hi, I m AAA and I just turned fourteen. I have been dealing with depression for a few years and just began taking Prozac . I tend to hold back my tears , and not letting anyone outside my house ever see me cry. Recently, I over heard my mom telling my dad that he has to move out. It s not that they were hiding it, they were in the kitchen and saw me in the living room. This same night my mother won t let me be about my grades. I knew I could do better and I was utterly shocked, and she knew that. She just had to lay it on me anyways. That s how it always is, me enduring her emotional abuse, trying my absolute darnedest not to she s a single tear. Well, that night I decided to let it all out, sobbing uncontrollably for a length of time. I felt, and still feel that my heart is breaking. Anyways, right after I had a sharp pain in the center of my chest , and I can still feel it, hours later. What is causing this? Is there anything I can do to change it or should I see a doctor? Will this be very serious? I d really appreciate the help
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Dear AAA, Pain in chest can be due to various reasons, but considering a previous history of depression and the presence of current stressful conditions in the house, the pain you described does appear to be of psychological origin. Your details fail to mention that since how many days are you having this pain. All said this doesn't appear to be serious, but still its better if you consult your psychiatrist soon. He may have some therapies to offer to you which will reduce your current discomfort and also help in training you to cope up with the similar situations in future.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor